| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that when the stem was opened to the surgical field, there was a hair discovered inside the packaging.The stem was not used.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual evaluation of the returned product identified that product was returned with opened sterile packaging and there is debris in sterile packaging.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event occurred in an operating room or as part of a medical procedure; medical records were not provided.The likely condition of the device when it left zimmer biomet, or the root cause of the reported event cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.